Back
Journal article Quartil Q1 Peer Reviewed

The Derivation of Interpolants for Nonlinear Two-Point Boundary Value Problems

Vieira, I.
ISLA — Instituto Politécnico de Gestão e Tecnologia
Journal of Numerical Analysis, Industrial and Applied Mathematics, Volume 1, 1996, pp. 49–58

Resume

Abstract
Abstract not provided by the author or the indexing source.

Bibliographic Details

Publication Type Journal article
Publication Year 1996
Journal / Conference / Work Journal of Numerical Analysis, Industrial and Applied Mathematics
ISSN 0362-546X
Volume / Issue Vol. 1
Pagination pp. 49–58
Publication Status Published
Quartile (SCImago) Q1

ISLA Authors & Affiliations

M
Maria Isabel Coutinho Vieira
isabelvieira4@gmail.com ID: 7312-2D3B-F677
Profile